Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - M. Solci

Multi-scale free-discontinuity problems with soft inclusions

created by braidesa on 11 Apr 2012
modified on 17 May 2013

[BibTeX]

Published Paper

Inserted: 11 apr 2012
Last Updated: 17 may 2013

Journal: Boll. Unione Mat. Ital.
Volume: 6
Pages: 29-51
Year: 2013

Abstract:

In this paper we study the asymptotic behaviour of free-discontinuity problems in a periodic geometry of $R^n$ with ``soft inclusions''. We highlight a double-porosity phenomenon driven both by low ``elastic constants'' or low ``fracture toughness''.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1